# SDR DHL200080221C

- Difficulty date: December 2, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK; AFT CARGO COMPARTMENT FLOOR SUPPORT CRACKED STA 1280 BETWEEN LONGERON 35RH AND 35LH. REMOVED CRACKED FLOOR SUPPORT IAW SRM 51-1-21 PG 1, CLEANED,TREATED AND PRIMED AREA IAW SRM 51-1-21. REF: N/R 2118.
